# SDR AALA20100725TUL03

- Difficulty date: July 25, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON G2 GALLEY MOUNT AT STATION 218 AND RIGHT BUTTLINE 11.  INSTALLED G2 GALLEY MOUNT PER SRM 51-30-05.
